ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2017.3.7266

Estimates of Moduli of Curve Families for Mappings with Weighted Bounded \((p,q)\)-Distortion

Tryamkin M. V.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 3.
Abstract:
We state the analogs of Poletskii's and Vaisala's inequalities for mappings with \((\theta,1)\)-weighted bounded \((p,q)\)-distortion without the additional assumption that the mappings enjoy Lusin's \(\mathcal{N}\)-property.
Keywords: mapping with weighted bounded \((p,q)\)-distortion, modulus of a curve family, Poletskii's function
Language: Russian Download the full text  
For citation: Tryamkin M. V. Estimates of Moduli of Curve Families for Mappings with Weighted Bounded \((p,q)\)-Distortion. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol.17, no. 3, pp.65-74. DOI 10.23671/VNC.2017.3.7266
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт